RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 570–578 (Mi tvp558)  

Short Communications

On existence of a limit distribution in queueing systems with bounded sojourn time

L. G. Afanas'eva

Voronezh

Abstract: A necessary and sufficient condition for the existence of a limit distribution in queueing systems with bounded sojourn time is given.
The proof of sufficiency is carried out with the help of the technique developed by Kiefer and Wolfowitz [5]. The necessity of the condition is proved by constructing some majorizing system with a simple queue.

Full text: PDF file (1493 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 515–522

Bibliographic databases:

Received: 17.09.1964

Citation: L. G. Afanas'eva, “On existence of a limit distribution in queueing systems with bounded sojourn time”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 570–578; Theory Probab. Appl., 10:3 (1965), 515–522

Citation in format AMSBIB
\Bibitem{Afa65}
\by L.~G.~Afanas'eva
\paper On existence of a~limit distribution in queueing systems with bounded sojourn time
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 570--578
\mathnet{http://mi.mathnet.ru/tvp558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=191001}
\zmath{https://zbmath.org/?q=an:0139.34903}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 515--522
\crossref{https://doi.org/10.1137/1110066}


Linking options:
  • http://mi.mathnet.ru/eng/tvp558
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:200
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020